# SDR UIEA2019022753383

- Difficulty date: February 23, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 85,899 hours, 18,344 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 211734220
- Part serial: 81C0059
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT 3 START ATTEMPTS.    R & R ECU IAW B767 AMM 49-61-05, IGNITION UNIT REPLACED IAW B767 AMM 49-41-03, P/N OFF: 3888058-7, S/N OFF: 96139744, OPS CHECK OK. NO LEAKS. CLEARED MDDR 107762. PLACARD REMOVED. )
